# SDR 29GA2015031000001

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 32,839 hours, 37,000 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4401D8A
- Part serial: 388
- Condition: Failed
- Location: E/E Bay Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AVIONICS VENT ILLUMINATED IN FLIGHT, FOLLOWED BY UNUSUAL ODOR RAN QRH, ODOR WENT AWAY.  REPLACED AVIONICS VENT FAN.  OPS CHECKED GOOD.
